JournalszaaVol. 37, No. 4pp. 461–473

A Note on Leighton's Variational Lemma for Fractional Laplace Equations

  • Jagmohan Tyagi

    Indian Institute of Technology Gandhinagar, India
A Note on Leighton's Variational Lemma for Fractional Laplace Equations cover
Download PDF

A subscription is required to access this article.

Abstract

In this note, we establish Leighton's variational lemma for fractional Laplace equations. We use the classical techniques to establish this variational lemma. We also point out several questions concerning the zeros of the solutions to fractional Laplace equations which play an important role in the qualitative theory of fractional Laplace equations.

Cite this article

Jagmohan Tyagi, A Note on Leighton's Variational Lemma for Fractional Laplace Equations. Z. Anal. Anwend. 37 (2018), no. 4, pp. 461–473

DOI 10.4171/ZAA/1632